| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdyf025 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported when they pull the needles out of the packaging, the tubing towards the distal end is falling off where the y-site tubing attaches.No other information provided.